Please use this identifier to cite or link to this item:
Title: Anillos conmutativos cuyas extensiones enteras verifican la propiedad de 'going-between'
Author: Giral Silió, José Ma.
Keywords: Àlgebra
Anells commutatius
Commutative rings
Issue Date: 1980
Publisher: Universitat Autònoma de Barcelona
Abstract: Let A and B denote commutative rings. We say that ACB satisfies going-between if iliven prime ideals...
Note: Reproducció del document publicat a:
It is part of: Publicacions Matemàtiques, 1980, vol. 20, p. 135-139
Related resource:
ISSN: 0214-1493
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
009511.pdf125.93 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.